# SDR ASAA2018102726662

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,605 hours, 11,600 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688030
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST FLANGE HAS 3 DENTS/CREASES PROTRUDING OUTWARD FROM FLAME ARRESTOR. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG EXHAUST FLANGE ASSY REF AMM 72-56-00-400-801 AND AMM 78-11-02-400-801-F00.
